# SDR C2XA07IA115

- Difficulty date: May 4, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 9,456 hours, 4,992 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: M8372375R1212N
- Condition: Loose
- Location: Smoke Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUS -  FLIGHT 2793, THE CREW REPORTED A BAGGAGE SMOKE/FIRE WARNING LIGHT ILLUMINATED DURING DESCENT.  THE AIRCRAFT LANDED AT AUS WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND RESECURED A LOOSE CONNECTOR ON THE NUMBER TWO BAGGAGE SMOKE DETECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
